MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-06-150-120
Medical Device Problem Codes Entrapment of Device (1212); Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the customer returned four fluoroscopic procedural images for evaluation all four images show what appears to be the everflex entrust stent in the patient's superficial femoral artery, in two of the images the stent appears to have elongated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the everflex entrust, difficulty was noted during deployment in a heavily calcified target lesion located in the mid right superficial femoral artery.A 5fr non-medtronic sheath was used.No resistance was met during advancement of the device.The physician reported that the stent felt different during deployment and noted that the guidewire "hung up" when being removed.The vessel was pre-dilated with evercross, non-medtronic 5 x 40, nanocross 4 x 40, and a non-medtronic 6 x 20, and post-dilated with a nanocross 6 x 150.The stent was deployed successfully without injury or intervention, and no patient symptoms, complications, or adverse outcomes were reported.Reviewed images showed stent slightly elongated.
 
Additional Manufacturer Narrative
Product analysis the device was returned with the red safety tab out of the device and a guidewire was stuck in the device, the device was confirmed from the strain relief, the guidewire was measured and noted as 0.014¿ guidewire, the handle was opened and the pull wire was observed to be detached from the device, and kinks were noted on the gold inner sheath, the customer complaint of ¿the physician reported that the stent felt different during deployment and noted that the guidewire "hung up" when being removed.¿ can be confirmed from the returned device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22402220
Report Number2183870-2025-00348
Device Sequence Number8353082
Product Code NIP
UDI-Device Identifier00821684051399
UDI-Public(01)00821684051399(17)280316(10)C064694(20)02
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVD35-06-150-120
Device Lot NumberC064694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale